# SDR FDEA201412024031

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200345
- Part serial: 4
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, OTBD LOWER END, INNER SKIN DISBONDED.  REPAIRED RT INBD FLAP, OTBD LOWER END SKIN IAW SRM 51-70-10.  IAW EA F-5710-T0313603 FOR RSC TRACKING.  MAJOR REPAIR.
